# SDR FDEA201009273740

- Difficulty date: September 27, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 143N8328U54
- Condition: Corroded
- Location: Bs 700-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIL SAFE CHORD HAS SURFACE CORROSION BET BSTA 700-BSTA 720 RBL 64 (NEAR R-2   DOOR).  REMOVED CORROSION FROM CHORD STA 600-720 ORIGINAL MAT .080 REMOVED .030  FOUND TO BE OUT OF LIMITS IAW SRM 53-30-15 DET III, PAG 106.  R & R CHORD, PN 143N8328U54, MAJOR REPAIR .
